# SDR SWIA201436005

- Difficulty date: January 13, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 38,734 hours, 55,818 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT MLG DID NOT RETRACT WITH BOTH A & B DISAGREEMENT LIGHTS ILLUMINATED.  CYCLED THE LG & ALL LG RETRACTED NORMALLY.  FLT 5638 REPLACED LT MLG RETRACT ACTUATOR & BRACKET CONNECTING ROD END OF ACTUATOR TO TOP OF THE STRUT IAW AMM.  PERFORMED SEVERAL GEAR RETRACTIONS & EXTENSIONS WITH NO FAULTS.  OPERATIONS CHECKED GOOD AT THIS TIME, PN 19595-000-07, SN ON B121 & SN OFF B-62.
